Journal of Mathematics and Statistics

Fractional Calculus for Certain Integral Operator Involving Logarithmic Coefficients

Aabed Mohammed, Maslina Darus and Daniel Breaz

DOI : 10.3844/jmssp.2009.118.122

Journal of Mathematics and Statistics

Volume 5, Issue 2

Pages 118-122


Problem statement: Some properties of certain integral operators on some subclasses were studied. Approach: Certain classes defined by integral operators were introduced. The well known definitions and preliminaries results were stated. Results: Having new integral operator, the characterization problems were discussed. Thus sufficient conditions were given. Conclusion: Therefore, by having new integral operators, sufficient conditions were determined. In fact, other properties from this class could be obtained.


© 2009 Aabed Mohammed, Maslina Darus and Daniel Breaz. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.